# SDR USAA2010020190247

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 27,503 hours, 16,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Part number: D57460325210
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CRACK ON LEFT WING NR 3 SLAT NR 7 TRACK ANTI-ROTATION STOP OUTBOARD LUG.  REPAIRED LEFT WING NR 3 SLAT NR 7 TRACK ANTI-ROTATION STOP IAW EA 114368.
